# SDR SWIA202264216

- Difficulty date: January 18, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 20,460 hours, 11,133 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBOARD UPPER FLAP TRACK #3 HAS THICKNESS REDUCTION OF 0.0035" WITH FLAPS EXTENDED. TC2-7153, CAL DUE 11-18-22     (C-CHECK RO 2/11/2022)    BLENDED RH OUTBOARD UPPER #3 FLAP TRACK WITH FLAPS EXTENDED. NOMINAL 39MM. REMOVED .16MM MATERIAL REMAINING 38.84MM TRACK WITHIN LIMITS. REF ERJ 175 SRM  57-55-03 TC2-7514 DATE 2-17-22
